首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:A Look at the Tool of BYRD and NOCEDAL
  • 本地全文:下载
  • 作者:Linghua Huang ; Guoyin Li ; Gonglin Yuan
  • 期刊名称:American Journal of Computational Mathematics
  • 印刷版ISSN:2161-1203
  • 电子版ISSN:2161-1211
  • 出版年度:2011
  • 卷号:1
  • 期号:4
  • 页码:240-246
  • DOI:10.4236/ajcm.2011.14028
  • 出版社:Scientific Research Publishing
  • 摘要:A power tool for the analysis of quasi-Newton methods has been proposed by Byrd and Nocedal ([1], 1989). The purpose of this paper is to make a study to the basic property (BP) given in [1]. As a result of the BP, a sufficient condition of global convergence for a class of quasi-Newton methods for solving unconstrained minimization problems without convexity assumption is given. A modified BFGS formula is designed to match the requirements of the sufficient condition. The numerical results show that the proposed method is very encouraging.
  • 关键词:Quasi-Newton Method; Unconstrained Minimization; Nonconvex Problem; Global Convergence
国家哲学社会科学文献中心版权所有